# SDR FDEA202103200731

- Difficulty date: March 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 61,045 hours, 23,921 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397420323200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3EA STRINGERS AT STGR50R, 51R, 52R BETWEEN FR67-68 FOUND DOUBLE HOLES AND   DEFORMATION REPAIRED DOUBLE HOLES AND DEFORMATION OF 3EA STRINGERS AT STGR50R, 51R, 52R   BETWEEN FR67-68 PER EA6-5310-T0360050 P1 & A300-600 SRM 51-40-21 & SRM 53-10-14   FIG.201. THIS IS A CAT B REPIAR. THE FURTHER INSPECTION REQUIREMENT PER EA 6-5310-  T0360050. EA TITLE: FUSELAGE - MAINFRAME - IMPACT DAMAGE ON FUSELAGE SKIN PANEL   BETWEEN FR67-68 AND STRINGERS 47RH-52RH. MAJOR REPAIR IAW FEDEX GMM 6-2-100.
